MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL COOLING KIT

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL COOLING KIT
Catalog Number 317-09-02
Medical Device Problem Codes Restricted Flow rate (1248); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when opened the arctic gel pad, it appeared normal.However, during use with the arctic sun machine, the systems showed a no flow alarm.Upon checking, they found that the gel pad was punctured internally and could not maintain the pressure of -7.0 psi, resulting in no water flow through the pad, refer to the attached video.The issue detected during installation.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is an air leak near the edge of the pad.One photo and one video sample were returned for evaluation.Visual evaluation of the returned samples noted the following: * one photo shows a foil packaging label for a large arctic gel pad kit with lot number ngkq1963 * one video shows a pad with air entering the channel near the pad edge.The pad shows signs of a misaligned pad cut, as there are dimples seen outside the outline of the pad.The precise source of air entrance into the pad is unclear, although an air leak can be confirmed from the returned video.The sample does not meet specifications per ip7602996 rev 13 which states "missing or damaged components are not allowed (the plastic film, foam or hydrogel, connector and tubes shall be free of damages, tears or perforations)" the labeling is found to be adequate.Per the ifu: "5.Attach the pad¿s line connectors to the patient line manifolds.Begin circulating water through the pads using either patient temperature control mode (automatic) or water temperature control mode (manual).If the pads fail to prime or a significant continuous air leak is observed in the pad return line, check connections, then if needed replace the leaking pad.6.Once the pads are primed, assure the flow rate displayed on the control panel is greater than 1.7 liters per minute, which is the minimum flow rate for a full pad kit (4)." a review of the device history record and manufacturing controls did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Based on the results of this investigation, no additional actions are required.Corrections: b, d, e, f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when opened the arctic gel pad, it appeared normal.However, during use with the arctic sun machine, the systems showed a no flow alarm.Upon checking, they found that the gel pad was punctured internally and could not maintain the pressure of -7.0 psi, resulting in no water flow through the pad, refer to the attached video.The issue detected during installation.Per follow up information received via task on (b)(6) 2025, the issue detected when they helped apply to patient's skin, and the machine trigger "low flow", then the application specialist found out leakage with bubble as video attached.They changed new gel pad, and patient was not impacted.There was no injury to patient.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL COOLING KIT
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23383086
Report Number1018233-2025-09547
Device Sequence Number4902059
Product Code DWJ
UDI-Device Identifier00801741080104
UDI-Public(01)00801741080104(11)250426(17)270228(10)NGKQ1963
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-09-02
Device Lot NumberNGKQ1963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown